# SDR 20000913SH033

- Difficulty date: August 28, 2000
- Submitted: September 13, 2000
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701124
- Condition: Frayed
- Location: Rt Aileron
- Part time: 2,241 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE FRAYED AT FUSELAGE.  RIGHT AILERON BALANCE CABLE.  (X)
